Ozempic Dose Increase

Updated

Hi, I have been on ozempic for 4 months. I went up from .5 to 1.0 last week. I tried the increase prior about a month ago, but when I went up to 1.0 I had too many side effects the first time I tried to tolerate 1.0 for 2 weeks. I experienced stomach cramps, gas, and diarrhea, then went back down to .5 for several weeks and that was okay. This week is my second time trying 1.0 again. I have stomach cramps and a gassy stomach as well as a little nausea. I thought about this new week and am due to take my next dose. Trying one more week on 1.0, I don’t know if I can handle it. I was doing ok on .5 and lost about 50lbs. My concern is gaining weight back if not going up to 1.0. What do you suggest I do?

7 Replies

Earliest Newest Votes
1

Those can be normal side effects of Ozempic, as reported by the FDA, you may also experience headache, dizziness, and tiredness.

Ref: Medline Plus Ozempic

Have you discussed these side effects with your doctor? There may be something you can do to help mitigate them, while your body adjusts to the higher dose.

Are you on any other medications?

Was this helpful? 0
2

Re: VerFree (# 1) Expand Referenced Message

Yes I’m on mental health meds for bipolar anxiety depression and insomnia. bupropion, Aripiprozole, busparone, atenolol, emprozole, simvatstatin. I have been on all these meds a very long period of time and don’t intend on messing with them. I took my second dose of 1.0 Ozempic today so far it’s okay but I usually don’t experience anything till the second and third day on the dose

Was this helpful? 0
3

I am having the same thing. Completely tolerated 0.25 and 0.5 went to 1.0 and had worst diarrhea in my life for the entirety of the week. Yesterday I was supposed to do 1.0 again and I tried 0.75 instead. I was still woken by diarrhea. So we shall see..

Was this helpful? 0
4

I take 1mg of Ozempic my numbers are great and have lost weight. My doctor prescribes me zofran for those couple of days I get nauseous and gassy. I rarely need them now, my body has become used to Ozempic

Was this helpful? 1
5

I have been taking Ozempic for nine months. The first three months started with the .25 and increased to .5, and for the last six months I have been on the 1.0. I am now not sure if it is in my head, that I am again starting to feel hungry, and should request the increase to 2.0. I am curious about others that have increased their dose, and how long it was in between the updoses. By the way, IMO this is a miracle drug, that has changed my entire life. My mental state was tied to my obesity, and now I am no longer depressed and looking forward to tomorrow!

Was this helpful? 0
6

Re: John boy (# 2) Expand Referenced Message

This is my second month I started it in the month of February and then I skipped the month of March and some of April and started back up with full dose I believe and I was sick all week puking cramps basically like I had the flu finally was feeling better and then I took the full dose again I should of done half now I am puking again tummy on fire just like the flu do you have any suggestions or is this kinda normal

Was this helpful? 0
7

Silly question. I should be moving up to 1mg. I have 0.5mg pen. Do I just take 2 doses of 0.5mg in one day or do it a few days apart? I have one pen left of 0.5mg and don’t want to waste it.

Was this helpful? 0

More Discussions:

Increased dose of sertraline

Been on 50mg of sertraline for 4years. Four days ago after suffering server anxiety I took 100mg one day and 75mg the ne...

2 REPLIES
increased dose adderall refill

I have an appt. with a new doctor on Thursday (just moved) and am going to see if we can increase my dose from 30mg ir t...

1 REPLY
increased dose

Hi been on 75mg of thyroxine for several years but been increased to 100mg now t4 4.5 but dr said the hormone in my brai...

1 REPLY
Levo dose increase only feeling better for 2 weeks

Recently diagnosed hypo 12 weeks ago, tsh 59. Got put in 50mcg, felt great for two weeks then Aweful again. Recheck bloo...

1 REPLY
Pristiq dose increase. Really need advice!

I have depressive disorder and generalized anxiety disorder, and am currently taking Pristiq 50mg once daily, along with...

3 REPLIES
Adderall dose increase

Currently on 45 mg a day ... Isn't working well! Don't think my dr will up my rx. Any advice? ## Hello, Elaine! ...

2 REPLIES
valparin dose increased

hello dr my daughter is 10yrs she was on valprine since childhood now she has completed 5yrs of course of both valprine ...

Propranolol dose increase, worse symptoms?

My doctor switched me over from the tablet to the sustained release capsules and doubled my dose from 80mg to 80mg twice...

1 REPLY
Should I increase the dose

Hi after suffering yet again with severe sciatica from an l4-l5 bulging disc and the cocodamol and diclofenac not wiorki...

1 REPLY
Doc wants to increase dose

I have been on 8 mg of subutex for about 4 months for chronic pain that I had for 6 months. The pain was from overdoing ...

1 REPLY